| Model Number |
20 |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/06/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned to physio-control for evaluation.The cause of the reported issue could not be determined.
Event or Problem Description
The customer contacted physio-control to report that their device will not power on.There was no report of patient use associated with the reported event.